# SDR ASAA2014051507833

- Difficulty date: May 15, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 24,917 hours, 7,637 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Part number: 3250435020
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78273000, FOUND NR 2 ENGINE FAULT 73-31372 UPPER EGT SECTORS READING HIGH.  ACFT GROUNDED.  ACCOMPLISHED FIM TASK 73-11-801. ALL PARAMETERS PRESENT AND IN RANGE. APPLICABLE SEGMENTS SHOW VARIATION OF 2 DEGREES. CHECK OF RECENT FAULTS AND FAULT HISTORY OF NR 2 ENGINE SHOWS FAULT ONLY LOGGED ON FLIGHT LEG 2 OF THE LAST TEN FLIGHT LEGS. ACCOMPLISHED T49.5 PROBE AND EGT SYSTEM INSPECTION. FOUND INSULATION RESISTANCE CHECK OF CJ10 HARNESS PINS 3 AND 4 OUT OF LIMITS.  REPLACED CJ10 HARNESS REF MM 73-21-06.  ACCOMPLISHED EEC TEST REFMM 73-21-00-700-804-F00. NO FAULTS NOTED. FADEC SYSTEM TEST PASS REF MM 73-21-00-700-802. CLEARED FAULTS EEC NR 2.
